# SDR SIMA200213805

- Difficulty date: May 10, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND CORROSION ON LEFT HAND OMEGA BEAM BETWEEN FRAMES 20 AND 23.  REMOVED CORROSION BY BLENDING.  FABRICATED A REPAIR DOUBLER REPAIR DONE IAW SRM.
